# SDR DALA2014110505941

- Difficulty date: November 2, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 41,450 hours, 13,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK BS 377.7, LBL 071 94.  FOUND OUT OF LIMITS IN IAW SRM. R & R SEAT TRACK SUPPORT.
